# SDR USAAD97052

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT 626 - PIT-CMH - ENCOUNTERED BIRD STRIKE ON TAKEOFF.  SLIGHT EPR DROP ON LEFT ENGINE.  RETURNED TO FIELD.  REPLACED LEFT ENGINE FAN ASSEMBLY.  (M)
